On the theory of the distribution of the zeros of Algebraic polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 56-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a7,
author = {V. A. Zmorovich},
title = {On the theory of the distribution of the zeros of {Algebraic} polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--63},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a7/}
}
V. A. Zmorovich. On the theory of the distribution of the zeros of Algebraic polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 56-63. http://geodesic.mathdoc.fr/item/IVM_1959_4_a7/